MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; KNEE ARTHROSCOPY III-LF

MEDLINE INDUSTRIES, LP MEDLINE; KNEE ARTHROSCOPY III-LF
Catalog Number DYNJS0810
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, there was moisture and residue inside the syringe.
 
Additional Manufacturer Narrative
According to the facility, there was moisture and residue inside the syringe.Per the facility, "the moisture was noticed as soon as the knee pack was opened so this syringe was not used in the case and set aside right away.There was no patient contact at all." no additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(6) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated h3: device evaluated by manufacturer, updated h6: investigation findings (c), updated h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
KNEE ARTHROSCOPY III-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes dr
northfield, IL 60093-2753
2173279112
MDR Report Key24433304
Report Number1423395-2026-00026
Device Sequence Number10303553
Product Code OJH
UDI-Device Identifier10080196934720
UDI-Public10080196934720
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJS0810
Device Lot Number25KBK794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown